Translator Disclaimer
July 2019 Exact solutions of nonlinear evolution equations using the extended modified Exp(-$\Omega (\xi )$) function method
Berat Karaagac, Selcuk Kutluay, Nuri Murat Yagmurlu, Alaattin Esen
Tbilisi Math. J. 12(3): 109-119 (July 2019). DOI: 10.32513/tbilisi/1569463237

Abstract

Obtaining exact solutions of the evolution equation is one of the very important subjects in mathematics, science and technology. For this purpose, many different methods have been constructed and developed. In this article, a new technique which is called extended modified Exp(-$\Omega (\xi )$) function method is going to be studied for seeking new exact solutions of Burger-Fisher equation and Phi Four equation. The method is capable of deriving many number of solutions. With the aid of the method, various exact solutions including trigonometric, hyperbolic and rational solutions have been obtained and using a software the graphical representation of the solutions have been presented. In conclusion, we can say that the present method can also be used for the solutions of a wide range of problems.

Citation

Download Citation

Berat Karaagac. Selcuk Kutluay. Nuri Murat Yagmurlu. Alaattin Esen. "Exact solutions of nonlinear evolution equations using the extended modified Exp(-$\Omega (\xi )$) function method." Tbilisi Math. J. 12 (3) 109 - 119, July 2019. https://doi.org/10.32513/tbilisi/1569463237

Information

Received: 29 May 2018; Accepted: 26 July 2019; Published: July 2019
First available in Project Euclid: 26 September 2019

zbMATH: 07172328
MathSciNet: MR4012386
Digital Object Identifier: 10.32513/tbilisi/1569463237

Subjects:
Primary: 35C07
Secondary: 35Q68, 35Q90, 83C15

Rights: Copyright © 2019 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.12 • No. 3 • July 2019
Back to Top